# SDR GTIA2023062637285

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 14,748 hours, 6,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLES LOW PRESS.-SERVICED L2 AND R2 DOOR ASSIST ACCUMULATORS IAW AMM 52-10-00.
